# SDR SWAA201906133649

- Difficulty date: May 8, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Damaged
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF SEAT TRACK MECHANICAL DAMAGED BETWEEN BS. 480 TO BS. 520, LBL 45.    R & R SEAT TRACK PER DWG & SRM.
